Personal Homepage
   Welcome   to...
Liu, Zhiguo's papers, books, etc.


[1] Parameter augmentation for basic hypergeometric series. I. Mathematical essays in honor of Gian-Carlo Rota (Cambridge, MA, 1996), 111--129, Progr. Math., 161, Birkh?user Boston, Boston, MA, 1998. (with Chen, William Y. C.)
[2] Parameter augmentation for basic hypergeometric series. II. Journal of Combinatorics Theory Series A, 80 (1997), 175--195. (with Chen, William Y. C.)
[3] Residue theorem and theta function identities, Ramanujan Journal, 5 (2001), 129--151.
[4] On the representation of integers as sums of squares£¬ q-series with applications to combinatorics, number theory, and physics (Urbana, IL, 2000), 163--176, Contemp. Math., 291, Amer. Math. Soc., Providence, RI, 2001.
[5] Incomplete Elliptic Integral Analogues of Jacobi's inversion formula for the incomplete elliptic integral of the first kind, Advances in Mathematics, 174 (2003), 69-88.(with H. H . Chan)
[6] An Expansion Formula for q-Series and Applications, The Ramanujan Journal, 6 (2002), 429-447.
[7] Some Eisenstein Series Identities Related To Modular Equations of the Seventh Order, Pacific Mathematics Journal, 209 (2003), 103-130.
[8] Domb's numbers and Ramanujan-Sato type series for ( with Heng Huat Chan, Song Heng Chan ), Advances in Mathematics. 186 (2004), 396-410.
[9] A theta function identity and its implications, Trans. of the Amer. Math. Soc. 357 (2005), 825-835
[10] A three term theta function identity and its applications, Advances in Mathematics. 195(2005), 1-23

Personal Homepage

© Dept. of Math. East China Normal University